# SDR 97FDEA00867

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1821U
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00772, UPPER RT HORIZ STAB SKIN HAS A CRACK AT FWD SPAR AFT FLANGE AREA OF CLOSING RIB PLANE, RIGHT SIDE 1 LONG CROSSING HOLE FASTENER.  CUT OUT CRACKED AREA AS PER SRM 55-20-00 FIG 10 AFTER CUT OUT COMPLETED HFEC.  NO DEFECTS NOTED.  FABRICATED DOUBLER REPAIR AS PER SRM 55-20-00 FIG 10.  INSTALLED DOUBLER PER SRM 55-20-00 FIG 10.
